# SDR SIMA982543

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 340B283
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BA08006281
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL/HOT PLASTIC SMELL BETWEEN ROWS 8-10.  REMOVED AND REPLACED BALLASTS AT SEAT 8A AND 10. FUNCTIONAL CHECK GOOD.  (X)
